Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 1, Pages 29-41
General algorithm and sensitivity analysis for variational inequalities
King Sand University, Mathematics Department, College of Science, P.O. Box 2455, Riyadh 11451, Saudi Arabia
Received 1 October 1990; Revised 1 June 1991
Copyright © 1992 Muhammad Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The fixed point technique is used to prove the existence of a
solution for a class of variational inequalities related to odd order
boundary value problems, and to suggest a general algorithm. We also
study the sensitivity analysis for these variational inequalities and
complementarity problems using the projection technique. Several
special cases are discussed, which can be obtained from our results.